# SDR AALA20101214TUL02

- Difficulty date: December 14, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N559AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53089
- Aircraft time: 56,958 hours, 29,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, STATION 1142, AT AFT SERVICE DOOR, CORROSION AROUND HOLES IN PAN UNDER GIRT BAR FITTING BRACKET.  REMOVED CORROSION IN PAN UNDER GIRT BAR FITTING BRACKET.  INSTALLED DOUBLER REPAIR PER AARD 53-20-00-16.
